Change search
ReferencesLink to record
Permanent link

Direct link
Spaces of locally convex curves in S^n and combinatorics of the group B^+_{n+1}
Stockholm University, Faculty of Science, Department of Mathematics.
2012 (English)In: Journal of Singularities, ISSN 1949-2006, E-ISSN 1949-2006, Vol. 4, 1-22 p.Article in journal (Refereed) Published
Abstract [en]

In the 1920's Marston Morse developed what is now known as Morse theorytrying to study the topology of the space of closed curveson $\Ss^2$ (\cite{Morse}, \cite {Klingenberg}).We propose to attack a very similar problem,which 80 years later remains open,about the topology of the space of closed curves on $\Ss^2$which are locally convex (i.e., without inflection points).One of the main difficulties isthe absence of the covering homotopy principle for the map sending anon-closed locally convex curve to the Frenet frame at its endpoint.

Place, publisher, year, edition, pages
2012. Vol. 4, 1-22 p.
National Category
Research subject
URN: urn:nbn:se:su:diva-70362DOI: 10.5427/jsing.2012.4aOAI: diva2:480690
Boris Shapiro
Available from: 2012-01-19 Created: 2012-01-19 Last updated: 2016-03-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shapiro, Boris
By organisation
Department of Mathematics
In the same journal
Journal of Singularities

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 68 hits
ReferencesLink to record
Permanent link

Direct link